带非局部源的p-Laplace发展方程解的熄灭
Extinction for a Class of p-Laplace Evolution Equation with Nonlocal Sources

作者: 张海星 , 郝瑞亚 , 沈娟娟 , 甘双龙 :南通大学理学院,南通; 陈 浪 :南通大学杏林学院,南通;

关键词: 快速扩散系统有限时间熄灭非局部源Fast Diffusion System Extinction in Finite Time Nonlinear Sources

摘要:  本文研究了一类非局部p-Laplace方程在一个有界域(N>2)解的熄灭条件。

Abstract: In this article, the authors establish conditions for the extinction of nonlocal solutions, in finite time, of a class of evolution p-Laplace equationin a bounded domain with N > 2 .

文章引用: 张海星 , 郝瑞亚 , 沈娟娟 , 甘双龙 , 陈 浪 (2014) 带非局部源的p-Laplace发展方程解的熄灭。 应用数学进展, 3, 119-126. doi: 10.12677/AAM.2014.32018

参考文献

[1] Kalashnikov, A.S. (1974) The propagation of disturbances in problems of nonlinear heat conduction with absorption. USSR Computational Mathematics and Mathematical Physics, 14, 70-85.

[2] Lair, A.V. (1993) Finite extinction time for solutions of nonlinear parabolic equations. Nonlinear Analysis: Theory, Methods & Applications, 21, 1-8.

[3] Lair, A.V. and Oxley, M.E. (1994) Extinction in finite time for a nonlinear absorption diffusion equation. Journal of Mathematical Analysis and Applications, 182, 857-866.

[4] Lair, A.V. and Oxley, M.E. (1994) Finite extinction time for a nonlinear parabolic Neumann boundary value problem. Applied Analysis, 55, 41-50.

[5] 顾永耕 (1994) 抛物型方程的解熄灭的充要条件. 数学学报, 37, 73-79.

[6] Li, Y.X. and Wu, J.C. (2005) Extinction for fast diffusion equations with nonlinear sources. Electronic Journal of Dif- ferential Equations, 2005, 1-7.

[7] Wang, M.X. and Wang, Y.M. (1996) Properties of positive solutions for non-local reaction-diffusion problems. Ma- thematical Methods in the Applied Sciences, 19, 1141-1156.

[8] Lin, Z.G. and Liu, Y.R. (2004) Uniform blow up profiles for diffusion equations with nonlocal source and nonlocal boundary. Acta Mathematica Scientia, 24, 443-450.

[9] 陈玉娟 (2006) 非局部的退化抛物型方程组的解的爆破和整体存在性. 数学物理学报, 26A, 731-740.

[10] Fang, Z.B. and Xu, X.H. (2012) Extinction behavior of solutions for the p-Laplacian equations with nonlocal sources. Nonlinear Analysis: Real World Applications, 13, 1780-1789.

[11] Han, Y.Z. and Gao, W.J. (2011) Extinction for a fast diffusion equation with a nonlinear nonlocal source. Archiv der Mathematik, 97, 353-363.

[12] Tian, Y. and Mu, C.L. (2008) Extinction and non-extinction for a p-Laplacian equation with nonlinear source. Nonlinear Analysis, 69, 2422-2431.

分享
Top